Discussions By Condition: Medical Stories


Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • April 1, 2011
  • 05:03 PM

My doctor prescribed Levaquin(500mg) for a severe bronchial infection for ten days. The second night I took it, I bega experiencing pain in my right hand and fingers. I did not associate it with the Levaquin at first. However, by the sixth day, The pain was all the way up my arm and getting into my shoulders. I was waking up at night in tears and that's when I wondered about the drug. On the ninth day, I called my doctor and told her what was happening and she said to immediately stop the drug(I only had one left). I went in the next day and was diagnosed with a tendon rupture. I was sent to an orthopedic doctor who did an ultra sound and saw the tear- by this time the pain was in th back of my neck. He prescribed 6 days of Prednisone, which helped a little, but now the painis almost as bad as it was. That was January. He also said I had nerve damage and gave me the option of theraphy or MRI-I originally opted fo theraphy but after careful consideration, I called him to get the MRI. I did not want theraphy to further damage nerves. I am in pain now and cannot use my right hand/arms to lift a pan from the stove, nor can I wipe counter tops or make my bed. I am so frustrated!!!!!! I cannot lift my grandbaby. Anyone else out there had nerve damage that just won't heal? I reported it to the FDA, and my doctor said she did, also. She feels horrible about it.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?